Quasinormal modes of non-Abelian Hyperscaling violating Lifshitz black Holes.

24 enero, 2017 -


Ramón Bécar(a), González, P.A.(b), Yerko Vásquez(c)


(a) Departamento de Ciencias Matemáticas y Físicas, Universidad Católica de Temuco, Temuco, Chile.
(b) Facultad de Ingeniería y Ciencias, Universidad Diego Portales, Santiago, Chile.
(c) Departamento de Física y Astronomía, Facultad de Ciencias, Universidad de La Serena, La Serena, Chile.


GENERAL RELATIVITY AND GRAVITATION.
Volume 49, Issue 2, article id.26, 17 pp.
DOI: http://10.1007/s10714-016-2168-5
Fecha de Publicación: 24 de Enero de 2017


Abstract

We study the quasinormal modes of scalar field perturbations in the background of non-Abelian hyperscaling violating Lifshitz black holes. We find that the quasinormal frequencies have no real part so there is no oscillatory behavior in the perturbations, only exponential decay, that is, the system is always overdamped, which guarantees the mode stability of non-Abelian hyperscaling violating Lifshitz black holes. We determine analytically the quasinormal modes for massless scalar fields for a dynamical exponent z=2 and hyperscaling violating exponent tilde{θ }>-2. Also, we obtain numerically the quasinormal frequencies for different values of the dynamical exponent and the hyperscaling violating exponent by using the improved asymptotic iteration method.


Volver a Publicaciones Científicas

Copyrights © 2018 & Universidad Católica de Temuco.